# SDR CA130122004

- Difficulty date: January 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 6,660 hours
- Engine: Rotax ROTAX912S3
- Propeller: Hofman HOV352F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 881831
- Condition: Worn
- Location: Engine
- Part time: 1,145 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDERS REMOVED FOR VALVE LAPPING DUE TO LOW COMPRESSION.  LIFTERS FOUND TO HAVE PITTING AND WEAR ON CAM CONTACT SURFACE.  CAM LOBES OK BUT SHOWING SOME SIGNS OF WEAR.  CAM AND LIFTERS REPLACED WITH NEW.  ENGINE TEST RUN OK AND RETURNED TO OWNER.
